A KAM-theorem for some nonlinear partial differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 119-148.
@article{ASNSP_1996_4_23_1_119_0,
     author = {P\"oschel, J\"urgen},
     title = {A {KAM-theorem} for some nonlinear partial differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {119--148},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {1},
     year = {1996},
     zbl = {0870.34060},
     mrnumber = {1401420},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_1_119_0/}
}
TY  - JOUR
AU  - Pöschel, Jürgen
TI  - A KAM-theorem for some nonlinear partial differential equations
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1996
DA  - 1996///
SP  - 119
EP  - 148
VL  - Ser. 4, 23
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1996_4_23_1_119_0/
UR  - https://zbmath.org/?q=an%3A0870.34060
UR  - https://www.ams.org/mathscinet-getitem?mr=1401420
LA  - en
ID  - ASNSP_1996_4_23_1_119_0
ER  - 
%0 Journal Article
%A Pöschel, Jürgen
%T A KAM-theorem for some nonlinear partial differential equations
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1996
%P 119-148
%V Ser. 4, 23
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1996_4_23_1_119_0
Pöschel, Jürgen. A KAM-theorem for some nonlinear partial differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 119-148. http://www.numdam.org/item/ASNSP_1996_4_23_1_119_0/

[1] A.I. Bobenko - S.B. Kuksin, The nonlinear Klein-Gordon equation on an interval as a perturbed sine-Gordon equation, Comment. Math. Helv. 70 (1995), 63-112. | MR | Zbl

[2] L.H. Eliasson, Perturbations of stable invariant tori for Hamiltonian systems, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 15 (1988), 115-147. | Numdam | MR | Zbl

[3] S.B. Kuksin, Perturbation theory of conditionally periodic solutions of infinite dimensional Hamiltonian systems and its application to the Korteweg-de Vries equation, Mat. Sb. 136 (1988); English transl. in Math. USSR-Sb. 64 (1989), 397-413. | MR | Zbl

[4] S.B. Kuksin, Nearly integrable infinite-dimensional Hamiltonian systems, Lecture Notes in Mathematics 1556, Springer, Berlin, 1993. | MR | Zbl

[5] S.B. Kuksin - J. Pöschel, Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation, Ann. of Math. (to appear). | MR | Zbl

[6] P.D. Lax, Developement of singularities of solutions of nonlinear hyperbolic partial differential equation, J. Math. Phys. 5 (1964), 611-613. | MR | Zbl

[7] J. Pöschel, On elliptic lower dimensional tori in Hamiltonian systems, Math. Z. 202 (1989), 559-608. | MR | Zbl

[8] J. Pöschel, Quasi-periodic solutions for a nonlinear wave equation, Comment. Math. Helv. (to appear). | MR | Zbl

[9] H. Rüssmann, On an inequality for trigonometric polynomials in several variables, Analysis, et cetera (P.H. Rabinowitz and E. Zehnder, eds.), Academic Press, Boston, pp. 545-562. | MR | Zbl

[10] C.E. Wayne, Periodic and quasi-periodic solutions of nonlinear wave equations via KAM theory, Comm. Math. Phys. 127 (1990), 479-528. | MR | Zbl